# SDR AALA201608039001

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,281 hours, 26,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR COVER OFF AND SLIDE WOULD NOT DISARM.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE AFT LEAF SPRING BINDING,  STRAGHTENED SPRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-01. MAINTENANCE INSTALLED SLIDE COVER.
